| Model Number |
SEP6000 |
| Medical Device Problem Codes |
Failure to Deliver Energy (1211); Failure to Cut (2587); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Tissue Injury (4559); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant products: sep6000 - pencil sep6000 rkr sw telescoping, lot# 2212268x.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during procedure, the devices had no coagulation and no cutting issue.Blue and yellow buttons were malfunctioning.This caused tissue damage or unexpected tissue loss.
Event or Problem Description
According to the reporter, during procedure, the devices had no coagulation.Blue button was malfunctioning.There was no tissue damage or unexpected tissue loss.New devices were used and it worked fine.There was no patient injury.
Additional Manufacturer Narrative
Additional information: b5, g3, h6 (rfr, ime, imf) additional information received shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event does not meet the reporting requirements in 21 cfr 803.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.